# SDR FDEA201008283167

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53611956200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FLOOR SUPPORT FLANGE UPPER SURFACE OF SEAT TRACK GOUGED .5 SQ IN. LOCATED 4 IN FWD   OF FR 17 AND 37IN RT OF CTR LINE.  BLENDED GOUGE IN MAIN FLOOR SUPPORT  FLANGE 4IN FWD OF FR17 AND37IN RT OF CTR LINE IAW SRM 51-74-10.  CHECK LIMITS FOUND OUT OF LIMIT IAW SRM 51-23-10.   REPAIRED SEAT TRACK IAW SRM 53-12-16.
